MathSciNet Relay Station
MathSciNet bibliographic data
MR2415032 (2009j:47001) 47A05 (46C05)
Chen, Yan-Ni; Du, Hong-Ke; Zhang, Hai-Yan Path connectivity of idempotents on a Hilbert space. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3483–3492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement